# SDR UPS04442217

- Difficulty date: March 29, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B078751
- Condition: Corroded
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NR 8 VC FLAP O/B ARM O/B RIB ROTARY ACTUATOR NR 2 MOUNTING BOLT HOLE CORRODED (LOOKS O/B, COUNTS CLOCKWISE FROM TOP).  LEFT WING NR 8 VC FLAP OLES 938 O/B ARM O/B RIB ROTARY ACTUATOR NR 2 MOUNTING BOLT HOLE OVERSIZED TO 0.388 INCH, BUSHING FABRICATED & INSTALLED.
